# SDR ASAA2023062943813

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 1,706 hours, 479 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 31-005-00 FOUND SMT SHORT TIME FAULT ENG 2EEC C1. GROUNDED - YES. ON DEFERRAL.
